MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83786
Medical Device Problem Codes Separation Failure (2547); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: only the main coil was returned for analysis.The coil was inspected and it was found kinked and stretched.Microscopic inspection was performed and observed that the zap tip has a smooth surface.The interlocking arm was inspected and no anomalies were noted.Dimensional inspection of the main coil that could be measured was performed and observed that the outer diameter (od) of the zap tip and primary coil were within specifications.The number of distal and proximal fiber bundles were found to be missing and below specification.
 
Event or Problem Description
Reportable based on device analysis completed on 01feb2021.It was reported that the coil could not advance and deploy.The target lesion was located in the abdominal aortic artery.A 15mmx40cm interlock-35 was selected for use.During procedure, it was noted that the coil could not be advanced and deploy in the area.The coil was removed and the procedure was completed with another of the same device.No patient complications were reported.However, device analysis revealed that the device had missing fiber bundles.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11382247
Report Number2134265-2021-02442
Device Sequence Number3443493
Product Code KRD
UDI-Device Identifier08714729793144
UDI-Public08714729793144
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2022
Device Model Number83786
Device Catalogue Number83786
Device Lot Number0023911176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient Weight76